Alert archive / Florida / Marine Weather Statements in 2007

Marine Weather Statement 49, NWS Mobile, AL

September 4, 2007

NWS Mobile, AL issued this marine weather statement at Sep 4, 2007, 6:03 AM EDT. It was in force for 3 hr.

The area

The counties it named.

The facts

Issued
Sep 4, 2007, 6:03 AM EDT (10:03 UTC)
Expired
Sep 4, 2007, 9:00 AM EDT
In force
3 hr
Issued by
NWS Mobile, AL

The text

As transmitted, in the capitals the NWS used until 2016.

000 
FZUS74 KMOB 041003
MWSMOB

MARINE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
503 AM CDT TUE SEP 4 2007

GMZ650-655-670-675-041300-
/X.NEW.KMOB.MA.S.0049.070904T1003Z-070904T1300Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
503 AM CDT TUE SEP 4 2007

AT 5 AM...NATIONAL WEATHER SERVICE WEATHER RADAR WAS SHOWING SCATTERED
SHOWERS AND THUNDERSTORMS OVER THE MARINE WATERS FROM 15 MILES SOUTH
OF MOBILE BAY TO 40 MILES SOUTH OF DESTIN. THE THUNDERSTORMS WERE
MOVING SOUTH AT 5 TO 10 MPH AND ARE EXPECTED TO PERSIST THROUGH 8 AM.
MARINERS CAN EXPECT OCCASIONAL CLOUD TO WATER LIGHTNING STRIKES AND
POOR VISIBILITY IN BRIEF BUT HEAVY RAIN ALONG WITH WIND GUST TO NEAR
20 KNOTS IN AND NEAR THUNDERSTORMS THIS MORNING. 

$$

What forecasters said that day

The local office's own words before this marine weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this marine weather statement went out at Sep 4, 5:10 AM EDT, 53 minutes earlier.

Area forecast discussion, Sep 4, 5:10 AM EDT, 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
410 AM CDT TUE SEP 4 2007

.SHORT TERM...(TODAY AND TONIGHT)500 MILLIBAR HIGH JUST SOUTH OF
LOUISIANA COAST WITH WEAK SURFACE HIGH ACROSS TENNESSEE THIS
MORNING. A SLIGHTLY DRIER AIR MASS TO THE NORTHEAST WITH THE UPPER
NORTHWEST FLOW. WILL HAVE POPS BELOW 10 PERCENT OVER THE
NORTHEAST...ALTHOUGH COULD BE AN ISOLATED SHOWER. SLIGHTLY WARMER
TEMPERATURES EXPECTED TODAY WITH THE LOWER POPS ACROSS THE AREA.
PRECIPITABLE WATER VALUES OVER THE WESTERN TWO THIRDS REMAIN AROUND
2 INCHES SO MAY BE SOME ISOLATED HEAVY RAIN HERE AND THERE BUT IN
GENERAL THE INDIVIDUAL STORMS DO NOT PERSIST LONG ENOUGH TO CREATE
ANY PROBLEMS WITH RUNOFF. /11

THIS AFTERNOONS WET MICROBURST RISK: LOW.

.LONG TERM...(WEDNESDAY THROUGH MONDAY)...SFC HIGH PRESSURE OVER NEW
ENGLAND WILL CONTINUE TO ADVECT A DRIER SFC AIRMASS INTO THE
FORECAST AREA FOR WED. MEANWHILE...A BUILDING UPPER RIDGE OVER THE
EASTERN THIRD OF THE CONUS WILL DRY OUT THE MID LEVELS. THIS WILL
LEAD TO LOWER POPS ON WED INTO THUR. THE GREATEST CHANCES OF A
SHOWER OR THUNDERSTORM WILL BE OVER WESTERN AREAS CLOSER TO THE DEEP
LAYER MOISTURE. WINDS WILL VEER TO THE EAST AND SOUTHEAST THURSDAY
INTO FRIDAY AS SFC AND UPPER RIDGE SLIDES EASTWARD INTO THE
ATLANTIC. THIS WILL ALLOW MOISTURE VALUES TO INCREASE ON
THURSDAY...ENOUGH FOR ISOLATED TO SCT POPS TO RETURN. AN UPPER
TROUGH SWINGS INTO THE CENTRAL PLAINS ON THURSDAY AND MOVES TO THE
EAST COAST OVER THE WEEKEND. THIS WILL SEND A COLD FRONT INTO THE
SOUTHEAST...ALLOWING FOR GREATER COVERAGES OF SHOWERS AND
THUNDERSTORMS FOR THE WEEKEND INTO EARLY NEXT WEEK AS DEEP LAYER
MOISTURE RETURNS AHEAD OF THE FRONT. /13

&&

.MARINE...LITTLE CHANGE OVER THE COASTAL WATERS...WINDS GENERALLY 10
KNOTS OR LESS THROUGH MID WEEK...EXCEPT FOR BRIEFLY HIGHER WINDS IN
AND NEAR SCATTERED SHOWERS AND THUNDERSTORMS. EAST AND SOUTHEAST
WINDS INCREASE A BIT WEDNESDAY NIGHT AND THURSDAY AS A SURFACE HIGH
BUILDS DOWN FROM THE NORTHEAST AS A LOW PRESSURE SYSTEM AND
ASSOCIATED FRONT MOVING ACROSS THE CENTRAL PLAINS INCREASES THE
PRESSURE GRADIENT FOR A FEW DAYS. GRADIENT EASES UP BY FRIDAY AS THE
PLAINS SYSTEM MOVES OUT TO THE NORTHEAST.   /11

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      91  70  94  73 /  30  05  20  20
PENSACOLA   90  73  92  74 /  20  05  05  10
DESTIN      91  75  91  75 /  20  05  05  20
EVERGREEN   93  64  94  67 /  10  05  05  10
WAYNESBORO  91  66  92  69 /  20  05  20  20
CAMDEN      93  65  93  70 /  05  05  05  10

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...NONE.
&&

11.DF
13.JC
Hazardous weather outlook, Sep 3, 9:33 PM EDT, 8 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
833 PM CDT MON SEP 3 2007

ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078-079-
041200-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
MOBILE BAY-BALDWIN COASTAL-BALDWIN INLAND-BUTLER-CHOCTAW-CLARKE-
CONECUH-COVINGTON-CRENSHAW-ESCAMBIA-ESCAMBIA COASTAL-ESCAMBIA INLAND-
GEORGE-GREENE-MOBILE COASTAL-MOBILE INLAND-MONROE-OKALOOSA COASTAL-
OKALOOSA INLAND-PERRY-SANTA ROSA COASTAL-SANTA ROSA
INLAND-STONE-WASHINGTON-WAYNE-WILCOX-
833 PM CDT MON SEP 3 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA...AND INLAND
SOUTHEAST MISSISSIPPI.

.DAY ONE...TONIGHT.

ISOLATED THUNDERSTORMS REMAIN A POSSIBILITY THROUGH THE NIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP EACH AFTERNOON
THROUGH THE WEEK. A FEW STRONG STORMS WILL BE POSSIBLE EACH DAY
WITH GUSTY WINDS...LOCALLY HEAVY RAINS AND FREQUENT LIGHTNING
STRIKES.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL WILL
NOT BE REQUIRED TONIGHT.

Nearby

Marine Weather Statements in Florida, 2007Every marine weather statement in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.